Not a fungus...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shynz
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 9/25/2009 7:06 PM (GMT -7)   
So...I recently been noticing this rash on my stomach, I thought it was due to the side effects from Remicade. I went to my G.I he said it was only "ring worm" then I went to go get some medicated lotion to treat it this. I went to the a walk in Clinic, because my family doctor was unavailable. But thats besides the point when I went to the walk-in-clinic the Doctor said I have "pityriasis rosea" Which looks similar too "ring worm". But pityriasis rosea last for about 6 - 12 weeks or longer...and itches.. has anyone experienced this rash or something similar? Or does anyone know the cause.. the doctor says stress...but reading online there has been no known cause for this rash.

Thanx <3
20/f - Diagnosed with Crohn's for 6 years. ~ Waiting to backpack through Europe ~
Western Medication - Imuran & Entocourt
Currently on Remicade (First Infusion January 26th/09 - Next Infusion Oct 8/09)
Natural Medication - Probiotics
L-Glutamine
Chinese Herbs for Inflammation
Acupuncture


Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 9/26/2009 7:03 AM (GMT -7)   
Sorry you have a rash of rash. I have had many and am fighting one now . Have had it for about 5 years now. Derma. does not know what it is. Its not a fungus amongus, we tried the meds for that. I have had some success and relief with taking vitamin E. Wish I could help more.
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 9/27/2009 6:42 PM (GMT -7)   
try lamisil at..antifungal..its incredible..see if it responds to that..if it doesn't..then its from a different source..they try hydrocortisone...and see how that works..and you could take some benedryl..

 Crohn's anal fistula Lupus Hyperthyroid..Pentasa Remicade

 


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 9/28/2009 2:25 PM (GMT -7)   
Crohn's causes some skin rashes and it probably is a result of an allergic style vector. There is commonly a high level of circulating IgE (Immune globulin E) due to Crohn's which can activate mast cells on the skin, releasing histamine and other inflammatory agents. Vitamin E has been reported to reduce IgE production and vitamin C inhibits histamine production. A topical cortisone cream would also help in the same way. You could also try benedryl as frogeleita suggests.

All this assumes that it is not fungal - but you would think that one of the doctors would be able to spot that.

Shynz
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 10/3/2009 3:27 PM (GMT -7)   
Thanx so much for your suggestions and comments I appreciate that Sniper, Frogeleita and Keeper :)
20/f - Diagnosed with Crohn's for 6 years. ~ Waiting to backpack through Europe ~
Western Medication - Imuran & Entocourt
Currently on Remicade (First Infusion January 26th/09 - Next Infusion Oct 8/09)
Natural Medication - Probiotics
L-Glutamine
Chinese Herbs for Inflammation
Acupuncture

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:14 AM (GMT -7)
There are a total of 2,735,771 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
257 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, Charmed3, gilly2, celebrate life, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer